# SDR AALA202110082969

- Difficulty date: October 5, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N302SS
- Make and model: Boeing 737-8
- Aircraft serial: 44483
- Aircraft time: 1,556 hours, 651 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 6890
- Condition: Failed
- Location: Zone 100 - Fuse
- Part time: 1,562 hours, 654 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PRIMARY FLIGHT MANAGEMENT COMPUTER DUAL FAILURE, FLIGHT DIVERTED TO PTY WITH RH FMC RECOVERING AFTER 10 MINUTES. REPLACED LH FMC WITH SERVICEABLE UNIT IAW AMM 34-61-02, OPS CHECK GOOD.
